OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Probabilistic degenerate Bernoulli and degenerate Euler polynomials
L. Luo, Taekyun Kim, Dae San Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 342-363
Open Access | Times Cited: 9

Showing 9 citing articles:

Probabilistic identities involving fully degenerate Bernoulli polynomials and degenerate Euler polynomials
Taekyun Kim, Dae San Kim, Jongkyum Kwon
Applied Mathematics in Science and Engineering (2025) Vol. 33, Iss. 1
Open Access | Times Cited: 1

Explicit Formulas for Probabilistic Multi-Poly-Bernoulli Polynomials and Numbers
T. Kim, Dae San Kim
Russian Journal of Mathematical Physics (2024) Vol. 31, Iss. 3, pp. 450-460
Closed Access | Times Cited: 7

Probabilistic degenerate Bernstein polynomials
Jinyu Wang, Yuankui Ma, Taekyun Kim, et al.
Applied Mathematics in Science and Engineering (2025) Vol. 33, Iss. 1
Open Access

Probabilistic Type 2 poly-Bernoulli Polynomials
Si Hyeon Lee, Li Chen, Wonjoo Kim
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 3, pp. 2336-2348
Open Access | Times Cited: 1

Probabilistic poly-Bernoulli numbers
Wencong Liu, Yuankui Ma, Taekyun Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 840-856
Open Access | Times Cited: 1

Degenerate Moments and Expectation of Monomials
Dae San Kim, Taekyun Kim, Wonjoo Kim, et al.
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 4, pp. 3847-3855
Open Access

Some identities related to degenerate Bernoulli and degenerate Euler polynomials
Taekyun Kim, Dae San Kim, Wonjoo Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 882-897
Open Access

On degenerate Poisson random variable
Mikyoung Ha, Su-Hyun Lee, Youngsoo Seol
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 721-735
Open Access

Moment Representations of Fully Degenerate Bernoulli and Degenerate Euler Polynomials
Dae San Kim, T. Kim
Russian Journal of Mathematical Physics (2024) Vol. 31, Iss. 4, pp. 682-690
Closed Access

Page 1

Scroll to top